# SDR A6WA202010267362

- Difficulty date: October 21, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 37,515 hours, 36,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R1145219
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR ANGLE AT STATION 508, LBL 36 TO 38.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION AT STATION 508, TO STATION 510, LBL 36, TO LBL 38, REF CRJ 200 SRM 51-21-06.  MEASURE OF REWORK AREA L=1.702" W=1.643" D=0.006", ORIGINAL THICKNESS 0.080", REMAINING THICKNESS AFTER REWORK IS 0.074", REF CRJ 200 SRM 53-41-45.  REWORKED AREA FOUND TO BE WITHIN LIMITS, REF REPAIR ENGINEERING ORDER (REO) 601R-53-41-666 REV C DATED 2012-11-06.
